# SDR UPS05843744

- Difficulty date: January 2, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576954534
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INNER DOUBLER CRACKED AT DRAIN HOLE NEAR XFS 591, RIGHT WING O/B LEADING EDGE.  REMOVED OLD REPAIR DOUBLER, STOP DRILLED CRACK, NDT VERIFIED STOP DRILL FAB REPLACEMENT INTERNAL DOUBLER FROM SHT7075T6-.080.  REMOVED AND REPLACED INNER DOUBLER AND REINSTALLED REPAIR DOUBLER, REF SRM 57-2-1 FIG 3A, 51-1-21, 51-1-8, 51-1-20D, DWG 5769545, NDT SPM 06-10-01.001.
